5 doctors weighed in:

I had intense pain down the entire front of my body after sinus surgery? What could have caused it? It gradually got better over 3 days.

5 doctors weighed in
Dr. Mike Bowman
ENT - Head & Neck Surgery
3 doctors agree

In brief: Anethesia?

A muscle relaxant drug used for general anesthesia may give muscle aches after surgery (succinylcholine).
Not sure what might only affect the front of the body...If it is getting better, it's probably not serious but i would mention it to your surgeon for sure.

In brief: Anethesia?

A muscle relaxant drug used for general anesthesia may give muscle aches after surgery (succinylcholine).
Not sure what might only affect the front of the body...If it is getting better, it's probably not serious but i would mention it to your surgeon for sure.
Dr. Mike Bowman
Dr. Mike Bowman
Thank
Dr. David Hicks
Family Medicine

In brief: Post op

Like if improving after three days may have been related to surgery or the position while in surgery doubt any direct relatioship with anything else.

In brief: Post op

Like if improving after three days may have been related to surgery or the position while in surgery doubt any direct relatioship with anything else.
Dr. David Hicks
Dr. David Hicks
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors